Alert archive / Nebraska / River Flood Warnings in 2011
River Flood Warning 6, NWS North Platte, NE
NWS North Platte, NE issued this river flood warning at May 20, 2011, 10:36 AM CDT for Lincoln County, Nebraska. It took effect at May 28, 2011, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 20, 2011, 10:36 AM CDT (15:36 UTC)
- In effect from
- May 28, 2011, 1:00 AM CDT
- Expired
- May 21, 2011, 9:41 PM CDT
- In force
- Issued by
- NWS North Platte, NE
- Flood severity
- Minor
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 102 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Platte River at Brady (BDYN1).
- Action stage
- 6 ft
- Minor stage
- 7.5 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
590 WGUS43 KLBF 201536 FLWLBF BULLETIN -IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1036 AM CDT FRI MAY 20 2011 ...THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... PLATTE RIVER AT BRADY AFFECTING LINCOLN COUNTY. .LOOK FOR RIVER LEVELS ON THE PLATTE RIVER TO APPROACH FLOOD STAGE AT BRADY BY SATURDAY MORNING. THE ELEVATED RIVER STAGES ARE A RESULT OF ADDITIONAL FLOWS IN THE NORTH PLATTE RIVER UPSTREAM...A RESULT OF ADDITIONAL RELEASES OF WATER FROM LAKE MCCONAUGHY. THESE ADDITIONAL RELEASES ARE NECESSARY TO MAKE ROOM IN LAKE MCCONAUGHY FOR UPSTREAM WATER RELEASES FROM RESERVOIRS IN WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. SAFETY MESSAGE...STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...RADIO AND TELEVISION STATIONS OR ONLINE AT WWW.WEATHER.GOV/NORTHPLATTE. && NEC111-211536- /O.NEW.KLBF.FL.W.0006.110528T0600Z-000000T0000Z/ /BDYN1.1.ER.110528T0600Z.110528T0600Z.000000T0000Z.NO/ 1036 AM CDT FRI MAY 20 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLOOD WARNING FOR THE PLATTE RIVER AT BRADY CH1. * FROM SATURDAY MAY 28 UNTIL FURTHER NOTICE. * AT 7:00 AM FRIDAY THE STAGE WAS 6.4 FEET. * FLOOD STAGE IS 7.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 7.5 FEET...FLOOD STAGE. MINOR FLOODING ALONG AND NEAR THE PLATTE RIVER FLOOD. $$
2 follow-up statements
013 WGUS83 KLBF 211512 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1012 AM CDT SAT MAY 21 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER NEAR LISCO AFFECTING GARDEN COUNTY. NORTH PLATTE RIVER AT LEWELLEN AFFECTING KEITH AND GARDEN COUNTIES. NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY. PLATTE RIVER AT BRADY AFFECTING LINCOLN COUNTY. .FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER UPSTREAM AND DOWNSTREAM OF LAKE MCCONAUGHY...AS WELL AS...THE PLATTE RIVER CHANNEL DOWNSTREAM OF THE CONFLUENCE OF THE NORTH AND SOUTH PLATTE RIVERS. THE FLOODING IS A RESULT OF INCREASED RELEASES OF WATER FROM LAKE MCCONAUGHY...AND UPSTREAM RESERVOIRS IN WYOMING. THESE RELEASES ARE NECESSARY TO MAKE ROOM FOR RUNOFF FROM SNOWMELT IN SOUTH CENTRAL WYOMING AND NORTH CENTRAL COLORADO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. SAFETY MESSAGE...STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...RADIO AND TELEVISION STATIONS OR ONLINE AT WWW.WEATHER.GOV/NORTHPLATTE. && NEC069-101-221512- /O.EXT.KLBF.FL.W.0005.000000T0000Z-110524T1200Z/ /LSON1.1.ER.110519T1617Z.110521T0000Z.110523T1200Z.NR/ 1012 AM CDT SAT MAY 21 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER NEAR LISCO. * UNTIL TUESDAY MORNING. * AT 7:00 AM SATURDAY THE STAGE WAS 4.1 FEET. * FLOOD STAGE IS 4.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 4.0 FEET...MINOR FLOOD STAGE. WIDESPREAD FLOODING OF AGRICULTURAL LAND ALONG THE SOUTH SIDE OF THE RIVER. FLOODING BEGINS ALONG THE NORTH SIDE OF THE RIVER. $$ NEC069-101-221512- /O.CON.KLBF.FL.W.0003.000000T0000Z-000000T0000Z/ /LEWN1.3.DR.110313T2100Z.110521T0600Z.000000T0000Z.NR/ 1012 AM CDT SAT MAY 21 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER AT LEWELLEN. * UNTIL FURTHER NOTICE. * AT 7:00 AM SATURDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 7.5 FEET. * RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * FORECAST...THE RIVER WILL REMAIN NEAR 8.6 FEET. * IMPACT...AT 8.5 FEET...MODERATE FLOOD STAGE. FLOODING AROUND FAIRGROUND STREET AND COUNTY ROAD 46. HOMES NEAR AND ALONG THE RIVER MAY BEGIN TO FLOOD. $$ NEC111-221512- /O.CON.KLBF.FL.W.0001.000000T0000Z-000000T0000Z/ /NPTN1.3.DR.110309T1712Z.110524T1200Z.000000T0000Z.NR/ 1012 AM CDT SAT MAY 21 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE. * UNTIL FURTHER NOTICE. * AT 7:00 AM SATURDAY THE STAGE WAS 7.1 FEET. * FLOOD STAGE IS 6.0 FEET. * RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.3 FEET BY TUESDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 7.0 FEET...MAJOR FLOODING WILL OCCUR AT THE STATE OF NEBRASKA RECREATIONAL VEHICLE AND CAMPGROUND SITE LOCATED 1 MILE NORTH OF THE SCOUTS REST RANCH. $$ NEC111-221512- /O.CON.KLBF.FL.W.0006.110528T0600Z-000000T0000Z/ /BDYN1.1.ER.110528T0600Z.110528T0600Z.000000T0000Z.NO/ 1012 AM CDT SAT MAY 21 2011 THE FLOOD WARNING CONTINUES FOR THE PLATTE RIVER AT BRADY CH1. * FROM SATURDAY MAY 28 UNTIL FURTHER NOTICE. * AT 7:00 AM SATURDAY THE STAGE WAS 6.8 FEET. * FLOOD STAGE IS 7.5 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 7.5 FEET...FLOOD STAGE. MINOR FLOODING ALONG AND NEAR THE PLATTE RIVER FLOOD. $$ BUTTLER
084 WGUS83 KLBF 220241 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 941 PM CDT SAT MAY 21 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER NEAR LISCO AFFECTING GARDEN COUNTY. NORTH PLATTE RIVER AT LEWELLEN AFFECTING KEITH AND GARDEN COUNTIES. NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY. PLATTE RIVER AT BRADY AFFECTING LINCOLN COUNTY. .FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER UPSTREAM AND DOWNSTREAM OF LAKE MCCONAUGHY...AS WELL AS...THE PLATTE RIVER CHANNEL DOWNSTREAM OF THE CONFLUENCE OF THE NORTH AND SOUTH PLATTE RIVERS. THE FLOODING IS A RESULT OF INCREASED RELEASES OF WATER FROM LAKE MCCONAUGHY...AND UPSTREAM RESERVOIRS IN WYOMING. THESE RELEASES ARE NECESSARY TO MAKE ROOM FOR RUNOFF FROM SNOWMELT IN SOUTH CENTRAL WYOMING AND NORTH CENTRAL COLORADO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. SAFETY MESSAGE...STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...RADIO AND TELEVISION STATIONS OR ONLINE AT WWW.WEATHER.GOV/NORTHPLATTE. && NEC069-101-230241- /O.CON.KLBF.FL.W.0005.000000T0000Z-110524T1200Z/ /LSON1.1.ER.110519T1617Z.110521T1800Z.110523T1200Z.NR/ 941 PM CDT SAT MAY 21 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER NEAR LISCO. * UNTIL TUESDAY MORNING. * AT 7:00 PM SATURDAY THE STAGE WAS 4.1 FEET. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL SLOWLY FALL JUST BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 4.0 FEET...MINOR FLOOD STAGE. WIDESPREAD FLOODING OF AGRICULTURAL LAND ALONG THE SOUTH SIDE OF THE RIVER. FLOODING BEGINS ALONG THE NORTH SIDE OF THE RIVER. $$ NEC069-101-230241- /O.CON.KLBF.FL.W.0003.000000T0000Z-000000T0000Z/ /LEWN1.3.DR.110313T2100Z.110521T0600Z.000000T0000Z.NR/ 941 PM CDT SAT MAY 21 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER AT LEWELLEN. * UNTIL FURTHER NOTICE. * AT 7:00 PM SATURDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 7.5 FEET. * RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE NEAR 8.6 FEET THROUGH SUNDAY NIGHT. THEREAFTER THE RIVER IS FORECAST TO FALL TO 8.3 FEET BY WEDNESDAY. ADDITIONAL RAINFALL OR RELEASES FROM THE RESERVOIRS UPSTREAM COULD CAUSE THE RIVER TO RISE AGAIN. * IMPACT...AT 8.5 FEET...MODERATE FLOOD STAGE. FLOODING AROUND FAIRGROUND STREET AND COUNTY ROAD 46. HOMES NEAR AND ALONG THE RIVER MAY BEGIN TO FLOOD. $$ NEC111-230241- /O.CON.KLBF.FL.W.0001.000000T0000Z-000000T0000Z/ /NPTN1.3.DR.110309T1712Z.110524T1200Z.000000T0000Z.NR/ 941 PM CDT SAT MAY 21 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE. * UNTIL FURTHER NOTICE. * AT 7:00 PM SATURDAY THE STAGE WAS 7.1 FEET. * FLOOD STAGE IS 6.0 FEET. * RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.3 FEET BY TUESDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 7.0 FEET...MAJOR FLOODING WILL OCCUR AT THE STATE OF NEBRASKA RECREATIONAL VEHICLE AND CAMPGROUND SITE LOCATED 2 MILES UPSTREAM OF HIGHWAY 83 BRIDGE AS FLOOD WATERS FLOW OVER THE ACCESS ROAD NEAR THE SOUTH BANK OF THE RIVER. $$ NEC111-220311- /O.CAN.KLBF.FL.W.0006.000000T0000Z-110522T0241Z/ /BDYN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 941 PM CDT SAT MAY 21 2011 THE FLOOD WARNING IS CANCELLED FOR THE PLATTE RIVER AT BRADY CH1. * AT 7:00 PM SATURDAY THE STAGE WAS 7.0 FEET. * FLOOD STAGE IS 7.5 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.4 FEET FRIDAY MORNING. * IMPACT...AT 7.5 FEET...FLOOD STAGE. MINOR FLOODING ALONG AND NEAR THE PLATTE RIVER FLOOD. $$ CDC
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at May 20, 3:47 AM CDT, 6 hours 49 minutes earlier.
Area forecast discussion, May 20, 3:47 AM CDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 AM CDT FRI MAY 20 2011 .SHORT TERM...TODAY THROUGH SUNDAY FORECAST CONCERNS THROUGH THIS PERIOD FOCUSED ON RAIN AND THUNDERSTORM CHANCES FOR TODAY AND TONIGHT...THEN FOR ANY LINGERING CHANCES THROUGH THE WEEKEND AS WELL AS TEMPERATURES THROUGHOUT THE PERIOD. WATER VAPOR IMAGERY AT 07Z SHOWED THE LARGE UPPER LEVEL TROUGH OVER THE WESTERN HALF OF THE CONUS WITH THE LOW CENTERED OVER WYOMING. IN ADDITION...QUITE A BIT OF DRY AIR WAS SHOWN ROUNDING THE BASE OF THE TROUGH WITH THIS DRY AIR FEEDING INTO WESTERN NEBRASKA. THE SURFACE LOW ASSOCIATED WITH THE SYSTEM WAS CENTERED OVER WESTERN KANSAS WITH AN INVERTED TROUGH EXTENDING NORTH INTO WESTERN NEBRASKA. PLENTIFUL MOISTURE STREAMED NORTH AHEAD OF THIS SYSTEM THROUGH THE OVERNIGHT HOURS...WHICH FUELED THUNDERSTORMS. THE DRY AIR PUSHING INTO THE AREA AROUND THE UPPER LEVEL SYSTEM CAUSED MUCH OF THE ACTIVITY TO SUBSIDE IN THE LOCAL AREA BY THE EARLY MORNING HOURS. LAPS SOUNDINGS WERE ALSO SHOWING GRADUAL DRYING OCCURRING TO SUPPORT THIS. THE UPPER LOW WILL NOT MAKE A WHOLE LOT OF PROGRESS TODAY AS IT MAKES ITS WAY NORTH INTO SOUTHEAST MONTANA. THIS PLACEMENT SHOULD ALLOW FOR THE DRY AIR CIRCLING THE SYSTEM TO CONTINUE TO PUSH NORTHWARD INTO THE FORECAST AREA...SO SUNSHINE IS EXPECTED TO MAKE AN APPEARANCE...ESPECIALLY OVER THE EASTERN PANHANDLE AND WESTERN NEBRASKA. GOING INTO THE EASTERN PART OF THE FORECAST AREA...MOISTURE WILL CONTINUE TO FEED NORTH AHEAD OF THE SYSTEM...SO THERE WILL BE A LITTLE MORE LARGE SCALE LIFT TO WORK WITH AND WILL HAVE HIGHER CHANCES FOR MORE WET AND CLOUDY CONDITIONS. WITH SOME SUNSHINE...SHOULD SEE DECENT WARMING IN TEMPERATURES TODAY...HOWEVER 850MB TEMPERATURES ONLY LOOK TO BE 8 TO 11 DEGREES CELSIUS SO LOOKING FOR HIGHS STILL JUST BELOW NORMAL. WEAK SHORTWAVE ENERGY WILL PUSH AROUND THE MAIN LOW THIS AFTERNOON AND TONIGHT...BRINGING MORE CHANCES FOR SHOWERS AND THUNDERSTORMS. THE BETTER MOISTURE AND INSTABILITY WILL BE ACROSS EASTERN NEBRASKA...HOWEVER THE POTENTIAL STILL REMAINS FOR SOME ACTIVITY IN THE FORECAST AREA AS THIS FEATURE PASSES BY. MU CAPE VALUES OVER MUCH OF THE AREA WILL ONLY BE A FEW HUNDRED...BUT INCREASE ABOVE 800 IN THE FAR NORTHEAST PART OF THE FORECAST AREA AND INTO EASTERN NEBRASKA. AGAIN...ANY SEVERE THREAT WILL MOST LIKELY BE EAST OF THE AREA...BUT CAN'T DISCOUNT AN ISOLATED STRONG STORM OVER NORTH CENTRAL NEBRASKA LATER TODAY AND THIS EVENING. THEN FOR THE WEEKEND...THE UPPER LOW WILL SLOWLY MOVE EAST INTO MINNESOTA BY SUNDAY NIGHT. THERE WILL CONTINUE TO BE SHOWERS AND POSSIBLY THUNDERSTORMS ASSOCIATED WITH THE SYSTEM...HOWEVER THE BULK OF THE MOISTURE WILL BE CLOSER TO THE MAIN LOW SO ONLY LOW CHANCES FOR RAIN WILL REMAIN IN THE LOCAL AREA. THE HIGHEST PROBABILITIES WOULD BE NEAR THE SOUTH DAKOTA/NEBRASKA BORDER ON SATURDAY...WILL LESSER CHANCES GOING INTO SUNDAY. TEMPERATURES ALSO LOOK TO SLOWLY TREND WARMER WITH HIGHS SUNDAY APPROACHING 70 IN THE NORTHEAST PANHANDLE TO THE UPPER 70S IN FAR SOUTHWEST NEBRASKA. .LONG TERM...MONDAY THROUGH THURSDAY ANOTHER RATHER AMPLIFIED UPPER LEVEL TROUGH WILL COME ONSHORE SUNDAY NIGHT AND WILL THEN TAKE RESIDENCE OVER THE WESTERN CONUS FOR THE BEGINNING OF THE WORK WEEK. THERE ARE SOME MODEL DIFFERENCES WITH THE TRACK THIS SYSTEM WILL TAKE ACROSS THE COUNTRY...HOWEVER THE MORE CONSISTENT SOLUTION WOULD TAKE THE UPPER LOW SOMEWHERE ACROSS NEBRASKA OR KANSAS. THERE ARE ALSO DIFFERENCES IF THE SYSTEM WILL MOVE THROUGH AS AN OPEN WAVE OR IF THE LOW WILL CLOSE OFF AND SLOW DOWN A BIT. EITHER WAY...IT LOOKS LIKE WET WEATHER WILL RETURN POSSIBLY AS EARLY AS MONDAY AFTERNOON WITH RAIN CHANCES THEN CONTINUING THROUGH MID WEEK. IF THE UPPER LEVEL SYSTEM TAKES THE PATH MODEL CONSENSUS IS NOW SHOWING...THE SURFACE LOW WILL STAY WELL TO THE SOUTH OF THE FORECAST AREA. THERE STILL LOOKS TO BE SOME INFLUX OF MOIST AND UNSTABLE AIR INTO THE AREA THOUGH SO ALTHOUGH SEVERE STORMS DO NOT LOOK LIKELY AT THIS TIME...THINK MENTION OF THUNDER IS WARRANTED THROUGH MANY PERIODS. ALSO...DUE TO THE PLACEMENT OF THE SYSTEM...COOLER AIR FROM THE NORTH WILL BE PULLED INTO THE AREA SO TEMPERATURES NEXT WEEK LOOK TO BE NEAR OR BELOW NORMAL. && .AVIATION... LOW CEILINGS WILL PERSIST ACROSS PORTIONS OF WESTERN AND CENTRAL NEBRASKA THROUGH EARLY MORNING WITH LIFR AND IFR CIGS TRANSITIONING QUICKLY TO VFR CONDITIONS DURING THE EARLY MORNING AS DRY AIR PUSHED INTO WESTERN NEBRASKA. AS OF 8Z THE TRANSITION WAS NEAR KLBF AND KVTN. THE PUSH TO THE EAST WILL END SOMEWHERE ACROSS CENTRAL NEBRASKA TODAY AND LEAVE VFR CONDITIONS WEST AND IFR OR MVFR CEILINGS ACROSS CENTRAL AND EASTERN PORTIONS OF THE STATE. && .HYDROLOGY... RECORD STAGES CONTINUE AT NORTH PLATTE ON THE NORTH PLATTE RIVER. AT 3 AM CDT...THE RIVER STAGE ON THE NORTH PLATTE RIVER AT NORTH PLATTE WAS 6.75 FEET AND IT IS EXPECTED TO RISE ANOTHER FEW TENTHS THIS MORNING...MIRRORING THE RISE SEEN AT SUTHERLAND YESTERDAY. THE RIVER IS EXPECTED TO THEN REMAIN BETWEEN 6.8 AND 7.0 FEET THROUGH THE WEEKEND WITH A STAGE OF 7.2 FEET FORECAST BY TUESDAY. SIGNIFICANT FLOODING NEAR RECORD STAGE ALSO CONTINUES ON THE NORTH PLATTE NEAR LEWELLEN. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT/LONG TERM...BROOKS AVIATION/HYDROLOGY...HIRSCH
Hazardous weather outlook, May 20, 6:00 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 600 AM CDT FRI MAY 20 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-211100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 600 AM CDT FRI MAY 20 2011 /500 AM MDT FRI MAY 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SMALL CHANCE OF THUNDERSTORMS TONIGHT ACROSS MUCH OF THE AREA. HOWEVER ANY THUNDERSTORMS WHICH DO DEVELOP WILL BE WEAK WITH THE PRIMARY THREAT BEING FROM LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SMALL CHANCE FOR THUNDERSTORMS WILL EXIST NEARLY EACH DAY THROUGH THE PERIOD...HOWEVER AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE HIRSCH
In the hours before
Local storm report, May 20, 6:29 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
629 AM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM HEAVY RAIN 29 S VALENTINE 42.45N 100.55W
05/20/2011 M1.62 INCH CHERRY NE PUBLIC
TOTAL RAINFALL FROM THURSDAY...MAY 19TH 2011 THROUGH 625
AM CDT FRIDAY...MAY 20TH 2011.
&&
CJSLocal storm report, May 20, 7:23 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
723 AM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM HEAVY RAIN 6 N GORDON 42.89N 102.20W
05/20/2011 M2.11 INCH SHERIDAN NE CO-OP OBSERVER
24-HOUR RAINFALL ENDING AT 7 AM CDT OR 6 AM MDT.
&&
CJSLocal storm report, May 20, 10:14 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1014 AM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN IMPERIAL 40.52N 101.64W
05/20/2011 M1.34 INCH CHASE NE ASOS
24-HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN VALENTINE 42.87N 100.55W
05/20/2011 M1.61 INCH CHERRY NE ASOS
24-HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN KINGSLEY DAM 41.21N 101.66W
05/20/2011 M1.27 INCH KEITH NE CO-OP OBSERVER
24-HOUR RAINFALL TOTAL.
0850 AM HEAVY RAIN IMPERIAL 40.52N 101.64W
05/20/2011 M1.21 INCH CHASE NE CO-OP OBSERVER
24-HOUR RAINFALL TOTAL.
0900 AM HEAVY RAIN ARTHUR 41.57N 101.69W
05/20/2011 M1.31 INCH ARTHUR NE CO-OP OBSERVER
24-HOUR RAINFALL TOTAL.
0900 AM HEAVY RAIN MADRID 40.85N 101.54W
05/20/2011 M1.75 INCH PERKINS NE CO-OP OBSERVER
24-HOUR RAINFALL TOTAL.
0900 AM HEAVY RAIN MULLEN 42.04N 101.04W
05/20/2011 M1.72 INCH HOOKER NE CO-OP OBSERVER
24-HOUR RAINFALL TOTAL.
&&
CJSLocal storm report, May 20, 10:15 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1015 AM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM HEAVY RAIN 29 S VALENTINE 42.45N 100.55W
05/20/2011 M1.62 INCH CHERRY NE PUBLIC
TOTAL RAINFALL FROM THURSDAY...MAY 19TH 2011 THROUGH 625
AM CDT FRIDAY...MAY 20TH 2011.
0700 AM HEAVY RAIN IMPERIAL 40.52N 101.64W
05/20/2011 M1.34 INCH CHASE NE ASOS
24-HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN VALENTINE 42.87N 100.55W
05/20/2011 M1.61 INCH CHERRY NE ASOS
24-HOUR RAINFALL TOTAL.
0722 AM HEAVY RAIN 6 N GORDON 42.89N 102.20W
05/20/2011 M2.11 INCH SHERIDAN NE CO-OP OBSERVER
24-HOUR RAINFALL ENDING AT 7 AM CDT OR 6 AM MDT.
0800 AM HEAVY RAIN KINGSLEY DAM 41.21N 101.66W
05/20/2011 M1.27 INCH KEITH NE CO-OP OBSERVER
24-HOUR RAINFALL TOTAL.
0850 AM HEAVY RAIN IMPERIAL 40.52N 101.64W
05/20/2011 M1.21 INCH CHASE NE CO-OP OBSERVER
24-HOUR RAINFALL TOTAL.
0900 AM HEAVY RAIN MULLEN 42.04N 101.04W
05/20/2011 M1.72 INCH HOOKER NE CO-OP OBSERVER
24-HOUR RAINFALL TOTAL.
0900 AM HEAVY RAIN MADRID 40.85N 101.54W
05/20/2011 M1.75 INCH PERKINS NE CO-OP OBSERVER
24-HOUR RAINFALL TOTAL.
0900 AM HEAVY RAIN ARTHUR 41.57N 101.69W
05/20/2011 M1.31 INCH ARTHUR NE CO-OP OBSERVER
24-HOUR RAINFALL TOTAL.
&&
CJSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:27 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 34 min |
| May 19, 10:22 PM CDT | Flash Flood Warning | LBF | Keith | 71 min |
Nearby
River Flood Warnings in Nebraska, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.